Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting

Narcowich, Francis J, Ward, Joseph D and Wendland, Holger (2005) Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Mathematics of Computation, 74 (250). pp. 743-763. ISSN 0025-5718

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 20:17
Last Modified: 04 Apr 2012 12:59
URI: http://sro.sussex.ac.uk/id/eprint/25185
📧 Request an update